# SDR REXA2014081200828

- Difficulty date: August 12, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 15,116 hours, 9,471 cycles
- Engine: Ge CF348C5
- System (JASC): 7130 · Engine Fireseals
- Part: Fireshield
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG LOWER CORE COWL HAS CHAFE DAMAGE ON FIRE SHIELDS IN THE DRAIN STARTER ACCESS PANEL, WITHIN REPAIR LIMITS OF R54090.  REPAIRED DAMAGE TO RT LOWER CORE COWL FIRE SHIELD IAW EO R54090.
